PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 70 | 1 | 73-78
Tytuł artykułu

Cyclic approximation of analytic cocycles over irrational rotations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
70
Numer
1
Strony
73-78
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-04-24
Twórcy
  • Institute of Mathematics, Technical University of Wrocław, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
Bibliografia
  • [A] H. Anzai, Ergodic skew product transformations on the torus, Osaka Math. J. 3 (1951), 83-99.
  • [BL] F. Blanchard and M. Lemańczyk, Measure-preserving diffeomorphisms with an arbitrary spectral multiplicity, Topol. Methods Nonlinear Anal. 1 (1993), 275-294.
  • [CFS] I. P. Cornfeld, S. V. Fomin and Ya. G. Sinai, Ergodic Theory, Springer, 1982.
  • [I] A. Iwanik, Generic smooth cocycles of degree zero over irrational rotations, Studia Math., to appear.
  • [IS] A. Iwanik and J. Serafin, Most monothetic extensions are rank-$1$, Colloq. Math. 66 (1993), 63-76.
  • [K] A. Katok, Constructions in ergodic theory, unpublished lecture notes.
  • [KLR] J. Kwiatkowski, M. Lemańczyk and D. Rudolph, A class of cocycles having an analytic coboundary modification, Israel J. Math. 87 (1994), 337-360.
  • [R] A. Robinson, Non-abelian extensions have nonsimple spectrum, Composito Math. 65 (1988), 155-170.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv70i1p73bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.